# SDR AALA202303243538

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 38,793 hours, 4,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 182004
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR, LEFT HAND SIDE EMERGENCY LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHTS POWER SUPPLY M33401 BATTERY PACK PER AMM 33-51-06.
